MAUDE Adverse Event Report: ALPHATEC SPINE INVICTUS SPINAL FIXATION SYSTEM; SCREWDRIVER

ALPHATEC SPINE INVICTUS SPINAL FIXATION SYSTEM; SCREWDRIVER
Model Number 17110
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
The distal tip of the screwdriver broke off.The screwdriver is no longer able to grab onto the screw.No patient involvement reported.
 
Additional Manufacturer Narrative
The device has not returned for evaluation.The lot number was not provided.The root cause cannot be determined at this time.If additional information is provided, a supplemental report will be submitted.

Brand Name
INVICTUS SPINAL FIXATION SYSTEM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
ALPHATEC SPINE
195 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key14028904
Report Number2027467-2022-00013
Device Sequence Number5720887
Product Code HXX
UDI-Device Identifier00190376192680
UDI-Public(01)00190376192680
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K213460
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number17110
Device Catalogue Number17110
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2022
Initial Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown